MathSciNet Relay Station
MathSciNet bibliographic data
MR919433 (89g:52004) 52A37 (11K38)
Bárány, Imre; Füredi, Zoltán Empty simplices in Euclidean space. Canad. Math. Bull. 30 (1987), no. 4, 436–445.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement